I was on the pill when I last had sex a month a go with a guy with out protection. Two weeks later I got my period so I just stopped taking the pill( due to being up to the sugar pill). I still have my period and on different days it's light but others it's really heavy and can't stand the pain. Is It possible I've had a misscariage? Should I see a doctor?
Hi, and thanks for your medical question on eHealth forum!
If you have been having light and heavy bleeding on and off since you have stopped pills, then this could be due to withdrawal effects of the pills. However, yes, this can also be due to miscarriage. Since a confirmed diagnosis cannot be given on net please consult your gynecologist regarding this. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Miscarriage and Stillbirth , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.